advertisement
Question
Posted by: George | 2004/09/30

Aids Symptoms??

I have heard that there is a link btween chronic nosebleeds and HIV. One can experience chronic nosebleeds and this could be the onset of HIV. My question is, is this true or are they not linked at all. I have done research on it myself and found that the only thing it can be linked to is the kidneys.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

Yes Hiv can cause your platelets to drop. Platelets are needed for bloodclotting. This can cause nosebleeds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: George | 2004/10/11

Would this only be in the beginning or would the nosebleeds continue?

Reply to George
Posted by: Inc | 2004/10/01

Hi George
I haven't heard or experienced this... so I can't provide an answer for you.

Reply to Inc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement